1 doctor weighed in:
What are the effects of a bactrim (sulfamethoxazole and trimethoprim) overdose?
1 doctor weighed in

Dr. Yash Khanna
Family Medicine
In brief: BACTRIM (sulfamethoxazole and trimethoprim) OVERDOSE
The symptoms of Bactrim (sulfamethoxazole and trimethoprim) overdose depends on dosage and over how long period it was taken.
It contains sulphamethazole, which can cause nausea, vomiting, diarrhea, pain in abdomen, dizziness, jaundice and trimethoprin causes nausea, headache and vomiting, confusion and bone marrow suppresion treatment involves pumping the stomach, supportive care, IV fluids and treatment of complications if they arise.

In brief: BACTRIM (sulfamethoxazole and trimethoprim) OVERDOSE
The symptoms of Bactrim (sulfamethoxazole and trimethoprim) overdose depends on dosage and over how long period it was taken.
It contains sulphamethazole, which can cause nausea, vomiting, diarrhea, pain in abdomen, dizziness, jaundice and trimethoprin causes nausea, headache and vomiting, confusion and bone marrow suppresion treatment involves pumping the stomach, supportive care, IV fluids and treatment of complications if they arise.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors